A 14-year-old myopic male patient diagnosed as steroid-induced glaucoma and cataract elsewhere presented to the eye opd with painless and progressive diminution of vision in the right eye (oculus dexter (OD)) for last 6 months. Phacotrabeculectomy was already done in the left eye (oculus sinister (OS)) 1 year ago and he was on topical latanoprost e/d-H.S in OD and brimonidine e/d-BD and dorzolamide e/d-TDS in both eyes (oculus uterque (OU)) postsurgery. Uneventful phacotrabeculectomy was performed in the right eye under 300 mL intravenous injection mannitol. He developed hypotony maculopathy postsurgery which was managed conservatively.
- drug therapy related to surgery
Statistics from Altmetric.com
Contributors SS: preparation of manuscript, editing, literature search. SP: editing, review, analytical inputs, guarantor. BN: review, design.
Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.
Competing interests None declared.
Patient consent for publication Parental/guardian consent obtained.
Provenance and peer review Not commissioned; externally peer reviewed.
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.